# SDR HNAA2024032100195

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,106 hours, 47,006 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE FAILED IN ICING DURING CLIMB OUT.  FOUND WING2 LOW PRESS MESSAGE ON CMC.C/W STEPS 1-4 OF FIM TASK30-11-00-810-811A AND VERIFIED PRESSURES AT PICOLLO DROP & MANIFOLD WERE GOOD, NO HISTORY. R&R #2 WING A/I VALVE PER AM/M 30-11-01.//GRND RAN A/C PERFORMED A/I TEST OPS & LEAK CHECK GOOD AT THIS TIME.
